# SDR DALA2020122104165

- Difficulty date: December 20, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 88,974 hours, 40,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 30 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 30 DEF PSU OXYGEN PANEL DID NOT OPEN DURING TEST.  CORRECTIVE ACTION: REPACKED PSU, OPERATIONS CHECK GOOD.
